Irinotecan - Heart Failure???

1 Posts | Page(s): 1 

Irinotecan - Heart Failure???

by Nemo291 on Mon Jan 02, 2006 12:00 AM

Quote | Reply
Hi, Finished 6 months of treatment with irinotecan in June 2005. About 3 months into the treatments, I started becoming very short of breath. Shortness of breath has presisted, and in September I had an echocardiogram. Echo showed severe diastolic dysfunction. AM being told that this is the result of the chemo. Contacted the drug company, and was told that heart failure has been reported as a side effect of the drug. Does anyone have any information regarding this???
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.